JMI cover

Journal of Mathematical Inequalities

Volume: 11

Year: 2017


Issue: 3 (September, 2017)
Article number / DOI Authors / Title Pages Abstract Article
11-49 Hua Wang: Endpoint estimates for commutators of sublinear operators in the Morrey-type spaces 607–639 View View
11-50 Mohammad Bagher Ghaemi, Nahid Gharakhanlu, Shigeru Furuichi: On the reverse Young and Heinz inequalities 641–652 View View
11-51 Stephen G. Walker: Inequalities from general quasi-linear means 653–665 View View
11-52 Li Yin, Li-Guo Huang: Turán type inequalities for generalized Mittag-Leffler function 667–672 View View
11-53 Edward Neuman: On a new family of bivariate means 673–681 View View
11-54 A. M. Abylayeva, A. O. Baiarystanov, L.-E. Persson, P. Wall: Additive weighted Lp estimates of some classes of integral operators involving generalized Oinarov kernels 683–694 View View
11-55 Yogesh J. Bagul: Inequalities involving circular, hyperbolic and exponential functions 695–699 View View
11-56 Dario Fasino, Francesco Tudisco: Modularity bounds for clusters located by leading eigenvectors of the normalized modularity matrix 701–714 View View
11-57 Jian Tan, Zongguang Liu, Jiman Zhao: On some multilinear commutators in variable Lebesgue spaces 715–734 View View
11-58 Shahid Mubeen, Sana Iqbal, Abdur Rehman: Inequalities with applications involving $k$-beta random variable 735–748 View View
11-59 Yasar Nacaroglu, A. Dilek Maden: The upper bounds for multiplicative sum Zagreb index of some graph operations 749–761 View View
11-60 H. Al-Qassem, L. Cheng, Y. Pan: On rough generalized parametric Marcinkiewicz integrals 763–780 View View
11-61 Jin-Lin Liu, H. M. Srivastava, Yuan Yuan: A family of meromorphically multivalent functions which are starlike with respect to k-symmetric points 781–798 View View
11-62 Mitsuo Izuki, Takahiro Noi: An intrinsic square function on weighted Herz spaces with variable exponent 799–816 View View
11-63 Milica Makragić: A method for proving some inequalities on mixed hyperbolic-trigonometric polynomial functions 817–829 View View
11-64 Masatoshi Ito: Estimations of power difference mean by Heron mean 831–843 View View
11-65 Mehtab Khan, Rashid Farooq: On the energy of bicyclic signed digraphs 845–862 View View
11-66 Deepak Bansal, Janusz Sokół: Univalency and starlikeness of normalized Hurwitz-Lerch Zeta function inside unit disk 863–871 View View
11-67 Ahmed Salem, Faris Alzahrani: Improvements of bounds for the q-gamma and the $q$-polygamma functions 873–883 View View
11-68 Zhang Daoxiang, Ping Yan: On the Hardy-Carleman inequality for a negative exponent 885–890 View View
11-69 Songting Yin: A note on generalized Cauchy-Schwarz inequality 891–895 View View
11-70 Alfred Witkowski: Remark on the paper of K. Murali and K. M. Nagaraja 897–899 View View